Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

The continuous-time lace expansion

Brydges, David C. and Helmuth, Tyler and Holmes, Mark (2021) 'The continuous-time lace expansion.', Communications in Pure and Applied Mathematics, 74 (11). pp. 2251-2309.


Item Type:Article
Full text:Publisher-imposed embargo until 04 September 2022.
(AM) Accepted Manuscript
File format - PDF
(505Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1002/cpa.22021
Publisher statement:This is the peer reviewed version of the following article: Brydges, David C., Helmuth, Tyler & Holmes, Mark (2021). The continuous-time lace expansion. Communications in Pure and Applied Mathematics 74(11): 2251-2309., which has been published in final form at https://doi.org/10.1002/cpa.22021. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Date accepted:20 October 2020
Date deposited:19 November 2021
Date of first online publication:04 September 2021
Date first made open access:04 September 2022

Save or Share this output

Export:
Export
Look up in GoogleScholar